# SDR SWAA2022020312131

- Difficulty date: October 31, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE UPPER PANEL 551AT INBOARD PANEL ATTACH BEAM; FORWARD GREEN BRACKET COMMON TO REAR SPAR IS CRACKED AS MARKED. / REMOVED AND REPLACED CRACKED BRACKET ON PANEL 651 AT INBOARD ATTACH BEAM COMMON TO REAR SPAR IAW SRM 51-40-02-0G-0 AND DWG 115A 5582 REV-
